# SDR 2007UALA03457

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 71,727 hours, 8,974 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Loop
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXISTING ACTIVE FAULT:  FWD CARGO 1 LOOP A FAIL.  MNT MSG 26160.    RESET SYST,   RETEST OF CMC GROUND TEST.   SYSTEM PASSED.   NO EXISTING FAULTS,  NO STATUS MSG,   FIRE TEST OK
